Concurrent Myotonic Dystrophy and Inflammatory Myopathy in a Patient with HIV/AIDS.
Аннотация
Neuromuscular complications are common in patients with HIV/AIDS at any stage of the disease process. Myopathies can be secondary to antiretroviral therapy, HIV myositis itself, or other etiologies. Here, we present the case of a middle-aged male with HIV who presented with myalgias and was diagnosed with myotonic dystrophy and HIV-associated polymyositis after extensive workup including clinical history and physical exam, laboratory markers, electromyogram, and muscle biopsy. This case illustrates the importance of a comprehensive workup for myopathy in HIV/AIDS and the possibility of multiple concurrent conditions.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.